Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 24, NWS Bismarck, ND

June 2, 20154 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 2, 2015, 2:43 PM MDT for 4 counties in North Dakota. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2015, 2:43 PM MDT (20:43 UTC)
Expired
Jun 2, 2015, 3:45 PM MDT
In force
62 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Dunn County, ND, McKenzie County, ND, McLean County, ND, Mountrail County, ND

The radar

The Minot AFB radar (KMBX), 144 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.7 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2015-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2015-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -77 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1035 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-77 m²/s²
0-3 km storm-relative helicity
-68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

374 
WUUS53 KBIS 022043
SVRBIS
NDC025-053-055-061-022145-
/O.NEW.KBIS.SV.W.0024.150602T2043Z-150602T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
343 PM CDT TUE JUN 2 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL MCKENZIE COUNTY IN NORTHWESTERN NORTH DAKOTA...
  NORTHEASTERN DUNN COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  NORTHWESTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SOUTH CENTRAL MOUNTRAIL COUNTY IN NORTHWESTERN NORTH DAKOTA...

* UNTIL 445 PM CDT

* AT 341 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MANDAREE...
  OR 25 MILES NORTH OF KILLDEER...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  EAST CENTRAL MCKENZIE...NORTHEASTERN DUNN...NORTHWESTERN MCLEAN AND
  SOUTH CENTRAL MOUNTRAIL COUNTIES...INCLUDING THE FOLLOWING
  LOCATIONS...DEEP WATER CREEK RECREATION AREA...PARSHALL BAY
  RECREATION AREA...SKUNK CREEK BAY RECREATION AREA AND POUCH POINT
  RECREATION AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR LAKE SAKAKAWEA...GET AWAY FROM THE WATER AND MOVE 
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER 
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4767 10278 4777 10281 4794 10224 4770 10210
TIME...MOT...LOC 2041Z 254DEG 22KT 4774 10266 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

SCHILD
3 follow-up statements
081 
WWUS53 KBIS 022057
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
357 PM CDT TUE JUN 2 2015

NDC025-053-055-061-022145-
/O.CON.KBIS.SV.W.0024.000000T0000Z-150602T2145Z/
MCKENZIE ND-DUNN ND-MCLEAN ND-MOUNTRAIL ND-
357 PM CDT TUE JUN 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR EAST CENTRAL MCKENZIE...NORTHEASTERN DUNN...NORTHWESTERN MCLEAN
AND SOUTH CENTRAL MOUNTRAIL COUNTIES...

AT 355 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF MANDAREE...OR 28 MILES NORTH OF KILLDEER...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL MCKENZIE...NORTHEASTERN DUNN...NORTHWESTERN MCLEAN AND SOUTH
CENTRAL MOUNTRAIL COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...DEEP
WATER CREEK RECREATION AREA...PARSHALL BAY RECREATION AREA...SKUNK
CREEK BAY RECREATION AREA AND POUCH POINT RECREATION AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR LAKE SAKAKAWEA...GET AWAY FROM THE WATER AND MOVE 
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER 
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4767 10269 4779 10273 4794 10224 4770 10210
TIME...MOT...LOC 2055Z 248DEG 18KT 4777 10255 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

SCHILD
005 
WWUS53 KBIS 022121
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
421 PM CDT TUE JUN 2 2015

NDC053-022129-
/O.CAN.KBIS.SV.W.0024.000000T0000Z-150602T2145Z/
MCKENZIE ND-
421 PM CDT TUE JUN 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MCKENZIE COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4769 10250 4781 10251 4791 10222 4770 10210
TIME...MOT...LOC 2119Z 261DEG 24KT 4776 10236 

$$

NDC025-055-061-022145-
/O.CON.KBIS.SV.W.0024.000000T0000Z-150602T2145Z/
DUNN ND-MCLEAN ND-MOUNTRAIL ND-
421 PM CDT TUE JUN 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN DUNN...NORTHWESTERN MCLEAN AND SOUTH CENTRAL
MOUNTRAIL COUNTIES...

AT 419 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
MCKENZIE BAY RECREATION AREA...OR 32 MILES NORTHEAST OF KILLDEER...
MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN DUNN...NORTHWESTERN MCLEAN AND SOUTH CENTRAL MOUNTRAIL
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...SKUNK CREEK BAY
RECREATION AREA...POUCH POINT RECREATION AREA AND DEEP WATER CREEK
RECREATION AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR LAKE SAKAKAWEA GET AWAY FROM THE WATER AND MOVE 
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER 
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4769 10250 4781 10251 4791 10222 4770 10210
TIME...MOT...LOC 2119Z 261DEG 24KT 4776 10236 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

SCHILD
881 
WWUS53 KBIS 022142
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
442 PM CDT TUE JUN 2 2015

NDC025-055-061-022151-
/O.EXP.KBIS.SV.W.0024.000000T0000Z-150602T2145Z/
DUNN ND-MCLEAN ND-MOUNTRAIL ND-
442 PM CDT TUE JUN 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DUNN...
NORTHWESTERN MCLEAN AND SOUTH CENTRAL MOUNTRAIL COUNTIES WILL EXPIRE
AT 445 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
BISMARCK.

LAT...LON 4769 10250 4781 10251 4791 10222 4770 10210
TIME...MOT...LOC 2138Z 254DEG 22KT 4776 10236 

$$

SCHILD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 1:14 PM MDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jun 2, 1:14 PM MDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
214 PM CDT TUE JUN 2 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 206 PM CDT TUE JUN 2 2015

MAIN FORECAST PROBLEM IN THE SHORT TERM PERIOD IS RISK OF SEVERE
WEATHER THIS AFTERNOON AND THIS EVENING. VERY MOIST AND UNSTABLE
ATMOSPHERE IS SETTING UP OVER CENTRAL NORTH DAKOTA THIS AFTERNOON.
SURFACE BASED CAPE VALUES ARE EXCEEDING 3000J/KG AS OF 1 PM THIS
AFTERNOON...WITH 30-35 KNOTS OF BULK SHEAR SOUTH CENTRAL...AND
PWATS IN EXCESS OF AN INCH OVER ALL BUT SOUTHWEST NORTH
DAKOTA...AND OVER 1.3 IN OVER THE JAMES RIVER VALLEY. A SURFACE
BOUNDARY REMAINS FROM WEST CENTRAL INTO NORTH CENTRAL NORTH DAKOTA
WITH SHOWERS AND EMBEDDED THUNDERSTORMS CONTINUING ALONG AND NORTH
OF THIS BOUNDARY. TO THE SOUTH... SURFACE LOW PRESSURE IS SITUATED
NEAR MOBRIDGE SOUTH DAKOTA WITH CLEAR TO PARTLY CLOUDY SKIES OVER
THE FAR SOUTHWEST AND SOUTH CENTRAL...AIDING IN THE SURFACE
DESTABILIZATION. WILL BE SENDING UP A SPECIAL 18Z SOUNDING TODAY.

MESOSCALE MODELS ARE GIVING VARIOUS SOLUTIONS ON HOW CONVECTION MAY
EVOLVE THIS AFTERNOON/EVENING. IN GENERAL...MESOSCALE MODELS HAVE
TRIED TO DEVELOP A FEW SUPERCELLS OVER WESTERN NORTH DAKOTA ALONG
THE FRONTAL BOUNDARY AND TRACKING SOUTHEAST ACROSS SOUTH CENTRAL
NORTH DAKOTA DURING THE MID TO LATE AFTERNOON. THEN ADDITIONAL
CONVECTION DEVELOPS LATE AFTERNOON/EARLY THIS EVENING OVER THE
JAMES RIVER VALLEY INTO SOUTH DAKOTA AND TRACKS EAST. LATEST WRF
DEVELOPS A QLCS OVER WESTERN NORTH DAKOTA AND TRACKS IT ACROSS THE
STATE. THE 12Z HOPWRF KEEPS CONVECTION PRETTY MUCH OUT OF THE CWA
TODAY WITH CELLS DEVELOPING JUST SOUTHEAST OF JAMESTOWN AND
TRACKING INTO SOUTHEAST NORTH DAKOTA. NO MATTER WHAT EVENTUALLY
HAPPENS...ANY THUNDERSTORMS THAT DO DEVELOP ACROSS THE SOUTHERN
HALF OF THE STATE WILL HAVE THE POTENTIAL TO BECOME SEVERE. LARGE
HAIL...DAMAGING WINDS WILL BE THE MOST OBVIOUS THREATS...BUT VERY
HEAVY RAIN WILL ALSO BE A THREAT AND A TORNADO CANNOT BE RULED OUT
WITH ANY DISCRETE SUPERCELL THUNDERSTORM THAT DEVELOPS.

THE SEVERE WEATHER THREAT SHOULD LESSEN FROM WEST TO EAST THIS
EVENING...MUCH EARLIER THAN LAST NIGHTS ROUND OF SEVERE WEATHER. AS
THE SURFACE LOW PRESSURE SYSTEM TRACKS EAST LATE TONIGHT AND
WEDNESDAY MODELS ARE INDICATING ABUNDANT LOW LEVEL STRATUS
DEVELOPING IN A NORTH FLOW. EXPECT A MUCH COOLER DAY WEDNESDAY
WITH SHOWERS ENDING ACROSS THE NORTH CENTRAL INTO THE JAMES RIVER
VALLEY WEDNESDAY MORNING.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 206 PM CDT TUE JUN 2 2015

AN ACTIVE WEATHER PATTERN WILL HIGHLIGHT THE LONG TERM.

EARLIER MODEL RUNS INDICATED AN UPPER LEVEL RIDGE OVER NORTH
DAKOTA THROUGH LATE WEEK. NOW INDICATIONS ARE THIS RIDGE WILL BE
FURTHER TO EAST...ALLOWING MOST OF NORTH DAKOTA TO RESIDE IN
SOUTHWEST FLOW ALOFT AS A DEEP UPPER LEVEL LONGWAVE TROUGH
DEVELOPS ACROSS THE WEST COAST. THIS WILL ALLOW NUMEROUS
SHORTWAVE TROUGHS TO TRAVERSE THE NORTHERN PLAINS. THIS WILL BRING
A NEARLY DAILY CHANCE FOR THUNDERSTORMS.

TEMPERATURES SHOULD GENERALLY BE IN THE 70S AND 80S DURING THE
AFTERNOON HOURS THROUGH THE WEEKEND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 206 PM CDT TUE JUN 2 2015

SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE ACROSS THE NORTHWEST
AND NORTH CENTRAL INCLUDING KISN AND KMOT WITH MVFR TO EVEN IFR
CEILINGS. SCATTERED MVFR CEILINGS FROM KDIK TO KBIS AND KJMS ARE
EXPECTED TO LIFT THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO
DEVELOP ACROSS THE SOUTHERN HALF THIS AFTERNOON AND TRACK
SOUTHEAST. ADDED A MENTION OF THUNDER THROUGH AROUND 21 UTC AT
KDIK...00 UTC AT KBIS AND 02 UTC AT KJMS. ANY STORM CAN EXPECT TO
HAVE MVFR-IFR CEILING/VSBYS IN VERY HEAVY RAIN. MVFR TO OCCASIONAL
IFR CEILINGS CONTINUE LATER TONIGHT INTO WEDNESDAY AS SURFACE FLOW
TURNS NORTH WITH LOWER STRATUS REMAINING THROUGH 18Z WEDNESDAY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TWH
LONG TERM...AJ
AVIATION...TWH
Hazardous weather outlook, Jun 2, 1:22 PM MDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
222 PM CDT TUE JUN 2 2015

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-031930-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
222 PM CDT TUE JUN 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL BE SCATTERED OVER THE AREA THIS AFTERNOON INTO
TONIGHT. SOME OF THE STORMS FROM MID AFTERNOON THROUGH THIS
EVENING COULD BE SEVERE WITH LARGE HAIL...DAMAGING WIND...AND VERY
HEAVY RAIN THAT COULD LEAD TO FLOODING OF POOR DRAINAGE AND LOW
LYING AREAS. THE GREATEST THREAT IS IN THE AREA SOUTH OF HIGHWAY 2
AND EAST OF HIGHWAY 85. ALSO...AN ISOLATED TORNADO IS POSSIBLE
LATER TODAY OVER THE FAR SOUTH CENTRAL INTO THE SOUTHERN JAMES
RIVER VALLEY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS...KEEP ALERT THROUGH THE DAY AND INTO THE EVENING. REPORT
ALL HAIL...WIND OVER 40 MPH...AND HEAVY RAIN TO THE NATIONAL
WEATHER SERVICE. PLEASE SUMMIT REPORTS TO OUR SOCIAL MEDIA PAGES
AT FACEBOOK.COM/NWSBISMARCK...TWITTER.COM/NWSBISMARCK OR GIVE US A
CALL AT 701-223-4582.

TWH/AJ

In the hours before

Local storm report, Jun 2, 1:53 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
253 PM CDT TUE JUN 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     FUNNEL CLOUD     2 W DICKINSON           46.88N 102.83W
06/02/2015                   STARK              ND   LAW ENFORCEMENT

            REPORTED BY EMERGENCY MANAGER WITH PHOTO EMAILED AND
            OBVIOUS FUNNEL.

&&

SCHECK
Local storm report, Jun 2, 2:01 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
301 PM CDT TUE JUN 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     HAIL             PRAIRIE KNIGHTS RESORT  46.27N 100.64W
06/02/2015  E1.00 INCH       SIOUX              ND   PUBLIC

            HAIL LASTED AROUND 10 MINUTES AND HEAVY RAIN ALSO
            REPORTED

&&

MMATHEWS
Local storm report, Jun 2, 2:04 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
304 PM CDT TUE JUN 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             8 E PRAIRIE KNIGHTS RES 46.27N 100.47W
06/02/2015  M0.88 INCH       EMMONS             ND   LAW ENFORCEMENT

&&

MMATHEWS
Local storm report, Jun 2, 2:06 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
306 PM CDT TUE JUN 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     FUNNEL CLOUD     3 SW KILLDEER           47.34N 102.80W
06/02/2015                   DUNN               ND   LAW ENFORCEMENT

            LAW ENFORCEMENT OFFICER COULD NOT VERIFY TOUCHDOWN.
            THREE 911 CALLS ALSO REPORTED FUNNEL CLOUDS.

&&

SCHECK
Special weather statement, Jun 2, 2:16 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
316 PM CDT TUE JUN 2 2015

NDZ010-017>019-021-033-022100-
STARK ND-MOUNTRAIL ND-MERCER ND-MCKENZIE ND-MCLEAN ND-DUNN ND-
316 PM CDT TUE JUN 2 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN STARK...
EAST CENTRAL MCKENZIE...DUNN...NORTHWESTERN MCLEAN...SOUTH CENTRAL
MOUNTRAIL AND WESTERN MERCER COUNTIES...

AT 314 PM CDT /214 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST
OF 4 BEARS LODGE TO 9 MILES NORTH OF TAYLOR...AND MOVING NORTHEAST AT
25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
KILLDEER...NEW TOWN...HALLIDAY...DUNN CENTER...DODGE...MARSHALL...VAN
HOOK PARK...LITTLE MISSOURI STATE PARK...MANDAREE...MCKENZIE BAY
RECREATION AREA...SKUNK CREEK BAY RECREATION AREA...TWIN BUTTES...
PARSHALL BAY RECREATION AREA...HIRSCHVILLE...OAKDALE...POUCH POINT
RECREATION AREA AND JOHNSONS CORNER.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4785 10304 4802 10232 4699 10198 4698 10209
      4694 10210 4694 10263
TIME...MOT...LOC 2014Z 231DEG 23KT 4790 10280 4703 10248

SCHILD
Local storm report, Jun 2, 2:22 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
322 PM CDT TUE JUN 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     TORNADO          3 W KILLDEER            47.37N 102.82W
06/02/2015                   DUNN               ND   PUBLIC

            A PUBLIC TWEET RETWEETED BY MEDIA SHOWED A WEAK
            TORNADO. NO DAMAGE REPORTED.

&&

SCHECK

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 6:21 PM MDTSpecial Weather StatementBISBottineau39 min
Jun 1, 6:47 PM MDTSevere Thunderstorm WarningBISBottineau43 min
Jun 1, 7:25 PM MDTSpecial Weather StatementBISMcLean50 min
Jun 1, 7:35 PM MDTSpecial Weather StatementBISRolette40 min
Jun 1, 7:49 PM MDTSevere Thunderstorm WarningBISMcLean, Mercer56 min
Jun 1, 8:32 PM MDTSevere Thunderstorm WarningBISMcLean, Mercer32 min
Jun 1, 8:51 PM MDTSevere Thunderstorm WarningBISDunn, Mercer54 min
Jun 1, 9:59 PM MDTSpecial Weather StatementBISMercer, Oliver31 min
Jun 1, 10:04 PM MDTSpecial Weather StatementBISDunn26 min
Jun 1, 10:46 PM MDTSpecial Weather StatementBISDunn, Mercer, Oliver44 min
Jun 1, 11:12 PM MDTSpecial Weather StatementBISOliver48 min
Jun 1, 11:28 PM MDTAreal Flood AdvisoryBISDunn, McLean, Mercer, Oliver8 hr
Jun 2, 12:27 AM MDTSpecial Weather StatementBISBillings, Golden Valley48 min
Jun 2, 4:11 AM MDTSpecial Weather StatementBISLogan49 min
Jun 2, 1:43 PM MDTSevere Thunderstorm WarningBISEmmons, Sioux62 min
Jun 2, 2:16 PM MDTSpecial Weather StatementBISDunn44 min
Jun 2, 2:34 PM MDTSevere Thunderstorm WarningBISDunn, Mercer, Morton, Stark56 min
Jun 2, 2:52 PM MDTSevere Thunderstorm WarningBISEmmons53 min
Jun 2, 3:25 PM MDTTornado WarningBISMorton, Stark35 min
Jun 2, 3:48 PM MDTSevere Thunderstorm WarningBISMorton57 min
Jun 2, 3:53 PM MDTSpecial Weather StatementBISMountrail52 min
Jun 2, 4:07 PM MDTTornado WarningBISMcLean23 min
Jun 2, 4:44 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton, Sioux61 min
Jun 2, 5:36 PM MDTSpecial Weather StatementBISFoster39 min
Jun 2, 5:39 PM MDTSevere Thunderstorm WarningBISEmmons, Morton, Sioux66 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.